# SDR SWIA2018002194280

- Difficulty date: February 19, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,737 hours, 23,478 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF,  MAIN GEAR LIGHTS WENT GREEN MOMENTARILY, THEN STARTED FLICKERING BETWEEN RED AND AMBER,   NLG DIDN'T GO GREEN AT ALL AND FLUCTUATED BETWEEN RED AND AMBER. RETURNED TO FIELD.  PERFORMED AN OPS CHECK OF THE LANDING GEAR SYSTEM IAW AMM.  SWUNG GEAR MULTIPLE TIMES. OPS CHECKED GOOD. SERVICE NLG STRUT IAW AMM. NO LEAKS NOTED.
